

CASCADE SPORTS CAR CLUB'S 2015 FESTIVAL OF ENDURANCE



In Memory of Dick Whittemore

Includes::

40th ANNUAL 8 HOURS OF THE CASCADES CASA BELLA 300

NORTHWEST MINI ENDURO SERIES FINALE – 2 HOURS

Sponsored by Flying Bye Photo

Saturday, October 17th, 2015

This race is sanctioned by ICSCC, under the 2015 regulations as a non-championship race, organized by the Cascade Sports Car Club and held at Portland International Raceway. This is a non-chicane event. Race Chair Chris Heinrich 503-690-0939 may be reached until 10:00 pm.

ENTRIES OPEN:	Upon receipt of this announcement
ENTRIES CLOSE:	Postmark: October 15, 2015
ENTRY FORMS:	Available at icscc.com or cascadesportscarclub.org
ONLINE REGISTRA	TION: www.cascade.motorsportreg.com for the primary Team Driver.

Co-Drivers may sign up on motorsportreg after the primary driver has registered or they mail in a separate entry form.

	Early entry by 9/27/15	After 9/27/15
ENTRY FEES: 2 HOUR	\$250.00/team	\$275.00/team
CASA BELLA 300	\$395.00/team	\$450.00/team
8 HOUR	\$695.00/team	\$750.00/team
2 HOUR / CASA BELLA 300	\$550.00/team	\$595.00/team
2 HOUR / 8 HOUR	\$795.00/team	\$850.00/team
CASA BELLA 300 / 8 HOUR	\$750.00/team	\$795.00/team
2 HOUR / CASA BELLA 300 / 8 HOUR	\$825.00/team	\$875.00/team
Spectators & Crew Members	FREE	

In order to be eligible to run this event all drivers must hold one of the following current licenses: ICSCC, SCCA, FIA, ASN, CACC, NASA. All other licenses must be reviewed and approved by the ICSCC License Director Wes Hill before entry closure. Wes's contact information: license_director@icscc.com or 206-769-9516. Novices are not eligible.

- Entries will be limited to the first 50 cars. Additional entries will be placed on a waiting list.
- Supplemental regulations are available at icscc.com, cascadesportscarclub.org, or can be emailed
- Registration and tech will be set up at PIR on Friday 6:00pm 8:00pm.

CSCC Registrar	Telephone: 503-860-6870
Gail Fetterman	(Please no calls after 9:00pm)
2902 NE 151 st Ave	
Portland, OR 97230	Email: gailfetterman@comcast.net
	Gail Fetterman 2902 NE 151 st Ave

PRIZE MONEY – Class winner (8 hour): \$250.00 credit towards 2016 October Enduro IRON TEAM AWARD – FREE 2016 October Enduro Entry

IMPORTANT NOTICE: The race will be run from the North Paddock. Track crossings will be through Turn 8 both Friday and Saturday. Gates open at 5:00pm Friday.



8HP/CB300

JHD



In Memory of Dick Whittemore



8 Hours of the Cascades Casa Bella 300

Northwest Mini Enduro Series Finale (2 Hours)

Saturday, October 17th, 2015

Enduro Classes

<u>800///0500</u>	<u>201</u>	
E0	ME0	AP, SPO, SPM, SPU, GT1, GT2, GT3, ITE, ST
E1	ME1	BP, EIP, FIP, GTL, RS, AS, SE46
E2	ME2	CP, DP, PRO3, ITS, PRO44, HIP
E3	ME3	EP, FP, SM, CSM, HT, ITA
E4	ME4	GP, HP, IP, CR, PRO7, ITB, ITC
EUO		Over 2500cc* and 13B rotary engines
EUU		2500cc* and under and 12A rotary engines
ESR	MSR	Sports Racer class: open only to cars eligible to
		compete in ICSCC Sports Racing Classifications

* Turbocharged & Supercharged cars shall multiply their displacement by a factor of 1.4. Engine displacement excluding an overbore allowance of 1.2mm (.047")

Schedule

FRIDAY6:00pm - 8:00pmRegistration - Pro Tower (North Paddock)6:00pm - 8:00pmTech Inspection

SATURDAY

7:15am – 10:30am	Registration & Tech Inspection
7:30am	Mandatory Crew Chiefs Meeting – Pit Stall #1
7:45am	Mandatory Drivers Meeting – MotoX Grandstands
8:30am – 9:30am	Practice (2HR / Casa Bella 300 / 8HR)
9:45am	National Anthems
10:00am – 12:00pm	NWMES 2 hours (sponsored by "Flying Bye Photo")
12:55pm	Cars due on LeMans Grid
1:00pm – 9:00pm	8 Hours of the Cascades & Casa Bella 300
9:30pm	Awards
12:00am	Gates Closed